# SDR DALA2022091906201

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 10,170 hours, 4,571 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST AFTER PUSHBACK FLT ATTENDANT NOTICED A BURNING ODOR BETWEEN SEATS 30-38. NOTIFIED ATL MAINTENANCE SMOKIE/FUMES SURVEY FILLED OUT. C/W ODI PREVENTION PROCEDURES FOR A321 ATA 2172 SMIKE/FUMES. ACCOMPLISHED INSPECTION OF A/C PER JIC 0550-2002, C/W JIC JIC 0550-9001 A320FAM. C/W TASK FOR AFT CABIN TYPE 9 MISC. ODORS - NO FINDINGS, REPLACED CABIN RECIRC. FILTERS PRECAUTIONARY REF. A321 21-21-41. RAN ENGINES/APU/PACKS WITH NO ODOR ISSUES NOTED. ENGINES AND APU INSPECTED W/ BLACK LIGHT, NO ISSUE NOTED. MCC NOTIFIED. (LP# 8698880)
